New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2007
Total Posts : 29
   Posted 10/1/2007 2:35 PM (GMT -6)   
I could swear my throat gets a little swollen either after taking Pred or 6MP, I can't tell which is doing it. Not like it's hard to breathe or anything, just a mild (perceptible) annoyance - does anyone else experience this?

- Darren

Regular Member

Date Joined Aug 2007
Total Posts : 89
   Posted 10/1/2007 4:31 PM (GMT -6)   
I started prednisone and had a similar reaction. I actually did have a hard time breathing, too, along with the lump in my throat. They pulled me off the pred. A month or so later, I had a similar reaction and I determined (cuz doc has no clue) that I was semi-constipated, thus backed up and my GERD was on overdrive. All this caused me to have trouble breathing and lump in throat. As soon as everything got moving again, breathing was fine. I recall that while on the pred I felt better and was eating more. I do recall also feeling much better after having a BM when on the pred. I have asthma as well so it was a bit disturbing for me.

Dx'd CD in August 2007 - 42-yr-old wife and mom
Allergic to Entocort and Prednisone / Not sure what's next
Currently on Protonix, calcium and multi-vit; and Flovent (for asthma)

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 12:18 PM (GMT -6)
There are a total of 2,712,382 posts in 299,089 threads.
View Active Threads

Who's Online
This forum has 153668 registered members. Please welcome our newest member, xiguai201.
326 Guest(s), 17 Registered Member(s) are currently online.  Details
klwxo95, Tagier, JaSanne, Laker7491, xiguai201, ppm guy, orchid_rain, Girlie, VLou*, Huddie, ChickNorris, pmm73, ks1905, quincy, Tim Tam, CiardoJ, Sissy63

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer